# SDR Z5FA071411N406CS1

- Difficulty date: July 14, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N406CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0043
- Aircraft time: 5,234 hours, 3,764 cycles
- Engine: Wilint FJ44
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0457
- Condition: Faulty
- Location: Fwd Cargo Bay
- Part time: 5,234 hours, 3,764 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CREW RECEIVED BAGGAGE SMOKE LIGHT. CREW RAN THE CHECKLIST AND DECLARED AN EMERGENCY.  THEY DIVERTED AND WERE MET BY EMERGENCY VEHICLES. THE LANDING WAS UNEVENTFUL WITH NO SIGN OF FIRE.  INSPECTED ACFT AND FOUND NO VISIBLE SIGNS OF SMOKE OR FIRE.  TROUBLESHOT SYS AND FOUND NO FAULTS.  AS PRECAUTIONARY MEASURE THE FORWARD BAGGAGE SMOKE DETECTOR WAS REPLACED, TESTED AND ACFT WAS RETURNED TO SERVICE.
